# SDR UF6A950116

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Reqd Service
- Location: Hyd Syst
- Part time: 5,212 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5106 - LOW HYDRAULIC LEVEL LIGHT ILLUMINATED.  MAINTENANCE SERVICED HYDRAULIC SYSTEM WITH FLUID.  (W)
